A characterization of probability distributions by moments of sums of independent random variables

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

In this paper we investigate the conditions under which the distribution of i.i.d. random variables {Xk}k=1 is determined by the sequence of moments an=E|∑k=1nXk|p (n=1, 2,...), where positive p is fixed.

Original languageEnglish
Pages (from-to)187-198
Number of pages12
JournalJournal of Theoretical Probability
Volume7
Issue number1
DOIs
StatePublished - 1 Jan 1994
Externally publishedYes

Keywords

  • Distribution
  • moment
  • random variable

ASJC Scopus subject areas

  • Statistics and Probability
  • Mathematics (all)
  • Statistics, Probability and Uncertainty

Fingerprint

Dive into the research topics of 'A characterization of probability distributions by moments of sums of independent random variables'. Together they form a unique fingerprint.

Cite this